# SDR 99ZZZX1691

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467AL
- Make and model: Bell 407
- Aircraft serial: 53190
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: 2060641031
- Condition: Worn
- Location: Engine Mount
- Part time: 2,471 hours
- Component: 407060111101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT BEARING WORN.
